# SDR CALA2014081491987

- Difficulty date: August 12, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 39,728 hours, 17,138 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  MSG EPSU EXT LOAD AFT LT.  R & R L2 DOOR ESCAPE SLIDE PACK ASSEMBLY IAW AMM 25-62-44.  PLACARD REMOVED.
